BibTeX record journals/jat/Xu01a

download as .bib file

@article{DBLP:journals/jat/Xu01a,
  author       = {Yuguang Xu},
  title        = {A Note on a Continuous Approximate Selection Theorem},
  journal      = {J. Approx. Theory},
  volume       = {113},
  number       = {2},
  pages        = {324--325},
  year         = {2001},
  url          = {https://doi.org/10.1006/jath.2001.3622},
  doi          = {10.1006/JATH.2001.3622},
  timestamp    = {Tue, 16 Feb 2021 08:53:13 +0100},
  biburl       = {https://dblp.org/rec/journals/jat/Xu01a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}